Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Getting clogged ear and jaw pain after using viagra. What to do?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 725 Questions
Question
I am always getting a clogged ear and jaw pain 24 hours after the use of viagra
Posted Sat, 20 Jul 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Nehal Shah 3 hours later
Hi,
Thanks for using healthcare magic.

I have gone through your available history.

Sildanefil causes vasodilation in the body as its mechanism of action.

Because of this, there may be some side effects like headache, nasal congestion, clooged ear, dryness of eye , jaw pain nasal fullness or calf pain like symptoms.

Symptoms may last for 4 hours to 48 hours depending upon the individual.

You should rule out blood pressure changes after taking sildanefil.

You may take Non-steroidal anti inflammatory agents like diclofenac sodium or Ibuprofen to relieve the pain.

For clogged ear, valsalva maneuver may help you.
You may consult your doctor for the same.

I hope I have addressed your concern.

Feel free to revert to me in case if you have further query.

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor